# SDR WRNA201110210010

- Difficulty date: October 21, 2011
- Submitted: October 27, 2011
- Operation: Air carrier
- Aircraft: N821SC
- Make and model: Airbus A300 B4-203
- Aircraft serial: 211
- Aircraft time: 55,500 hours, 22,812 cycles
- System (JASC): 3457 · Global Positioning System
- Part: Gps
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 1 GPS MESSAGE "HEADING REQUIRED" RENDERING, GPS AND NR 1 AUTOPILOT INOPERATIVE.  VECTORED SO ACFT STAYED ON HEADING MODE.   AUTOPILOT NR 2 SELECTED BUT DID NOT ENGAGE. NOT SUCCESSFUL AFTER SEVERAL ATTEMPTS.   RETURN TO AIRPORT.  LANDED NORMAL.  MX CHECKED WIRING FROM NR 2 NPU TO SWITCH BOX 81VU21, FOUND NORMAL.  RESET NR 2 NPU, ACCOMPLISHED CHECK OF F/O HSI,  OP'S CHECKED GOOD IAW 34-53-01.  NR 2 GPS SENSOR READ OUT FOUND NORMAL IAW 34-53-01.  ACFT RETURNED TO SERVICE.
